# SDR SWAA2021060427997

- Difficulty date: February 19, 2020
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 986; LBL 45; WL 208; UPPER T-CAP HAS CORROSION ON UPPER SURFACE AT NUT PLATE HOLE. / REMOVED CORROSION ON PASSENGER CABIN T-CAP 986 LBL 45 IAW SRM 51-10-02-0G-0. MEASURED MATERIAL LOSS TO BE .032' ORIGINAL (T) .150' REMAINING (T) .118' OUT OF LIMITS IAW SRM 53-70-51-1A-1. REPAIRED AREA IAW SRM 53-70-51-2R-6. PART NO:147A5506-7
